Feb 6, 2013
Hi again, mr Vergel!
Thank you for your response and advice on my last post, from Brazil, about lipodystrophy and my regiment change! That was good to hear that my new meds won't give me lipodystrophy! And might even improve it!
So you mentioned I could get yellow pigmentation on skin or eyes from Atazanavir. What can I do if that happens? Will the yellowing disappear if I stop or change Atazanavir? Will the yellowing be permanent? I really don't want to get yellow!!!
One last question, if I haven't got resistance from Efavirenz, and still decide to change it for IP Atazanavir+Ritonavir, would I be able to go back to Efavirenz in the future? Or switching excludes the possibility of returning to it?
Thanks a lot in advance!
| Response from Mr. Vergel
If you have not developed resistance to the drugs that you are switching from, you can always switch back (unless you are switched to a drug of the same class and you develop resistance to it).
The yellow eye issue that can happen with Reyataz can be reversed with stopping the drug. Sometimes this problems gets better by itself without having to stop the drug. Your doctor will know when to decide to switch or not. Most people on boosted Reyataz so very well, though.
I hope this answered your questions.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Sore On Mouth After Handjob Worried I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- White Spots After Touching Open Wound Worried I Have HIV
- Can You Drink After Chlamydia Medication?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.